MAUDE Adverse Event Report: COLOPLAST A/S TITAN NB INFRA ZERO ANG 16CM; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN NB INFRA ZERO ANG 16CM; INFLATABLE PENILE PROSTHESIS
Model Number EN88162400
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, there was a leak near the top of the pump.The device was not inflating properly.The pump was exchanged.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the evaluation of the returned device and the clarification on the date the event was observed.A titan pump was received for evaluation.Examination and testing of the returned component revealed a separation in the pump body between the first and second rib at the base of the pump.Testing revealed this to be a site of leakage.Microscopic examination of the surfaces revealed them to be rough and irregular, indicating stress was exerted.Abrasion was noted on the longer exhaust and inlet tube of the.Based on examination of the returned product, it was concluded that while in-vivo the longer exhaust tube and inlet tube of the pump had overlapped and abraded against one another.It was further concluded that the rough and irregular surfaces associated with the pump body separation at the base of the pump indicated that sufficient stress(s) may have been exerted on the on this site to separate it while in-vivo.A separation of this type would then allow the loss of fluid, making the device inoperable.A review of the device history record confirmed the devices from this lot met all specifications prior to release and no anomalies were noted during production.A review of the complaint history database, nonconformance's and capas revealed no trends for this lot.
 
Event or Problem Description
This event was first observed in (b)(6) 2019.

Brand Name
TITAN NB INFRA ZERO ANG 16CM
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key8898447
Report Number2125050-2019-00670
Device Sequence Number16208155
Product Code FHW
UDI-Device Identifier05708932072595
UDI-Public05708932072595
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberEN88162400
Device Catalogue NumberEN8816
Device Lot Number6663007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2019
Initial Date Received by Manufacturer 06/28/2019
Supplement Date Received by Manufacturer06/28/2019
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR